MAUDE Adverse Event Report: STANLEY SECURITY SOLUTIONS, INC. M200-C FALL MONITOR (M200 WITH CLOSED BATTERY COMPARTMENT COVER); MONITOR, BED PATIENT

STANLEY SECURITY SOLUTIONS, INC. M200-C FALL MONITOR (M200 WITH CLOSED BATTERY COMPARTMENT COVER); MONITOR, BED PATIENT
Model Number M200-C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported of nearly 30 instances of bed alarm's batteries were not able to hold a charge and were overheating while in use with patients.The span of these incidents included several lot numbers and in several different locations.No evidence of harm to any patient was noted.

Brand Name
M200-C FALL MONITOR (M200 WITH CLOSED BATTERY COMPARTMENT COVER)
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
STANLEY SECURITY SOLUTIONS, INC.
4600 vine street
lincoln NE 68503
MDR Report Key13886131
Report Number13886131
Device Sequence Number1468004
Product Code KMI
UDI-Device Identifier00840948101595
UDI-Public(01)00840948101595
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2022
Report Date (Section F) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM200-C
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/16/2022